# SDR SWIA201333948

- Difficulty date: June 24, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 14,221 hours, 8,989 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LT SEAT SIDE RAIL FROM FS 744.15 - FS 761.85.  C-CHECK R&R LT SIDE SEAT TRACK FROM FS 743 - FS 763 IAW AMM & REO.
